ive been taking citalopram for nearlly 2 weeks now, i can feel the difference with my panic attacks already, they have not stopped but have slowed down and getting less, but i feel really spaced out all the time and real bad headaches, and just dont have the energy to do anything, has anyone had this problem and will it wear off if they have? thanks.
Benny; THAT is great that you are getting some benifits at this point,It sounds like your on tract..and yes many of the side effects from starting go away in time you just have to continue and work your way through it.But it is good your getting some relief already sometimes to reach full benifits of the medications is 6 to 8 weeks if the side effect that are bothersome continue let the doctor know,You should be able to take something for the headaches too..without a problem good keep on it friend.and glad you are feeling some relief enjoy your weekend..Chuck1957
Hi, i agree, it is great that you are benefiting already. It can commonly take around 4 weeks for Citalopram to work to it's full therapeutic value, so until this point, and sometimes longer, you can experience unwanted side effects. Are you taking the dose at the same time each day? As this will reduce the possibility of headaches. In the short term, take OTC analgesics.The lethargy is quite common, and i suffered the same for the first 3 weeks. It should lift, so try to hang in there a bit longer... try to get out of the house daily, fresh air and sun exposure will help and as you exercise you will in turn feel more energised
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2013 • 4 answers
Posted 21 Sep 2013 • 4 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Posted 7 Oct 2015 • 3 answers
Posted 24 Feb 2016 • 4 answers
Posted 3 Apr 2016 • 6 answers